Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 64, NWS Fort Worth, TX

April 19, 2011Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 19, 2011, 4:29 PM CDT for Denton County, Texas. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 4:29 PM CDT (21:29 UTC)
Expired
Apr 19, 2011, 5:15 PM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 82 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 4:37 PM CDTHAIL 1Highland Village, TXQUARTER SIZE HAIL IN HIGHLAND VILLAGE
Apr 19, 4:40 PM CDTHAIL 1.75Lewisville, TXGOLFBALL SIZE HAIL AT I-35 AND GARDEN RIDGE IN LEWISVILLE
Apr 19, 4:47 PM CDTHAIL 14 E Highland Village, TXQUARTER SIZE HAIL 4 E OF HIGHLAND VILLAGE
Apr 19, 4:55 PM CDTHAIL 1The Colony, TXQUARTER SIZE HAIL IN THE COLONY
Apr 19, 5:01 PM CDTHAIL 1.75The Colony, TXGOLFBALL SIZE HAIL REPORTED IN THE COLONY
Apr 19, 5:12 PM CDTHAIL 1The Colony, TXQUARTER SIZE HAIL REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:16 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3369 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WUUS54 KFWD 192129
SVRFWD
TXC121-192215-
/O.NEW.KFWD.SV.W.0064.110419T2129Z-110419T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
429 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 515 PM CDT

* AT 429 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CROSS ROADS...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LITTLE ELM...HACKBERRY AND HEBRON AROUND 435 PM
  THE COLONY AND PILOT POINT AROUND 440 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3342 9688 3342 9683 3300 9684 3299 9711
      3299 9725 3336 9706 3343 9689
TIME...MOT...LOC 2129Z 259DEG 15KT 3320 9697

$$


DUNN
2 follow-up statements
308 
WWUS54 KFWD 192144
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CDT TUE APR 19 2011

TXC121-192215-
/O.CON.KFWD.SV.W.0064.000000T0000Z-110419T2215Z/
DENTON TX-
444 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN DENTON COUNTY...

AT 443 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL IN HIGHLAND 
VILLAGE AND THE COLONY.  THIS STORM WAS LOCATED NEAR HICKORY 
CREEK...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEWISVILLE...OAK POINT...LAKEWOOD VILLAGE...LAKE LEWISVILLE...LINCOLN
PARK...LITTLE ELM...HEBRON...HACKBERRY AND THE COLONY

THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 77 AND 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3300 9684 3299 9711 3299 9720 3308 9712
      3316 9701 3333 9693 3334 9683
TIME...MOT...LOC 2143Z 261DEG 19KT 3308 9700

$$


CAVANAUGH
891 
WWUS54 KFWD 192200
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT TUE APR 19 2011

TXC121-192215-
/O.CON.KFWD.SV.W.0064.000000T0000Z-110419T2215Z/
DENTON TX-
500 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN DENTON COUNTY...

AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LEWISVILLE...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE
COLONY AND HEBRON

THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 77 AND 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3300 9684 3299 9711 3299 9720 3308 9712
      3316 9701 3333 9693 3334 9683
TIME...MOT...LOC 2200Z 289DEG 17KT 3304 9693

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:51 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 19, 2:51 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT TUE APR 19 2011

.DISCUSSION...
...SEVERE THREAT THIS EVENING...
A SURFACE LOW PRESSURE SYSTEM CONTINUES TO MOVE NORTHEAST AHEAD
OF AN APPROACHING SHORTWAVE TROUGH. A COLD FRONT AND DRYLINE
EXTEND SOUTHWEST OF THIS LOW. THE COLD FRONT IS CURRENTLY LOCATED
ALONG A LINE FROM GAINESVILLE TO BRECKENRIDGE AND THE DRYLINE
EXTENDS FROM GAINESVILLE TO HAMILTON. THESE BOUNDARIES ARE
EXPECTED TO CONTINUE TO MOVE EAST THIS AFTERNOON AND EARLY EVENING
WITH INCREASING THUNDERSTORM CHANCES. LATEST HIGH RESOLUTION MODEL
DATA CONTINUES TO SHOW THAT THE BEST CHANCES OF CONVECTION WILL BE
AT THE POINT WHERE THE COLD FRONT AND DRYLINE MEET...WHICH SHOULD
BE NORTH OF I-20 AND EAST OF I-35 THROUGH EARLY EVENING. LATEST
AIRCRAFT SOUNDINGS SHOW THE CAP IS WEAKENING AS SYNOPTIC LIFT
APPROACHES THE AREA AND SURFACE TEMPERATURES CONTINUE TO WARM.
CLOUD TOPS ARE NOW BEGINNING TO INCREASE ALONG THE FRONT WHICH
WOULD INDICATE INITIATION IS CLOSE TO OCCURRING IN THE FWD CWA.
THUNDERSTORMS HAVE ALREADY INITIATED TO OUR NORTH...WHERE THE BEST
LIFT IS OCCURRING. MID-LEVEL LAPSE RATES ARE VERY STEEP AND ARE
SUPPORTING CAPE VALUES IN EXCESS OF 4000 J/KG. ANY THUNDERSTORM
THAT DOES DEVELOP THIS AFTERNOON AND EVENING WILL LIKELY DEVELOP
RAPIDLY AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
GIVEN STEEP LOW LEVEL LAPSE RATES AS WELL WITH STRONG SOUTHERLY
INFLOW...AN ISOLATED TORNADO CANT BE RULED OUT. A TORNADO WATCH
HAS BEEN ISSUED FOR AREAS EAST AND NORTH OF A SHERMAN TO FORT
WORTH TO CANTON LINE THROUGH 10 PM. THE INITIAL THREAT WILL BE IN
THE WESTERN PORTIONS OF THE WATCH AREA AND THEN TRANSITION EAST
AS THE FRONT/DRYLINE SLOWLY MOVE EAST. ADDITIONAL...ISOLATED
THUNDERSTORMS MAY OCCUR SOUTH OF I-20...ALONG THE I-35 CORRIDOR
LATER THIS EVENING AND AN ADDITIONAL WATCH BOX MAY BE NEEDED. THIS
BOX WOULD LIKELY BE A SEVERE WATCH...AS THE TORNADO THREAT SHOULD
DECREASE AFTER SUNSET.

...FIRE WEATHER CONDITIONS...
COOLER TEMPERATURES WILL FILTER INTO THE WESTERN ZONES OF NORTH
TEXAS BEHIND A NORTHERLY WIND SHIFT /COLD FRONT/. THIS WILL ALLOW
HUMIDITY VALUES TO INCREASE WHICH SHOULD SLOWLY HELP THE ONGOING
FIRE WEATHER CONDITIONS. MOISTURE LEVELS WILL CONTINUE TO INCREASE
OVER THE NEXT 5 DAYS AND WIND SPEEDS WILL DECREASE...WHICH IS
GOOD NEWS. HUMIDITY VALUES ARE STILL VERY LOW NONETHELESS AND
WE'LL CONTINUE THE RED FLAG WARNING THROUGH 8 PM CDT.

...WEDNESDAY THROUGH TUESDAY...
THE COLD FRONT IS EXPECTED TO STALL IN OUR SOUTHERN ZONES BY
TOMORROW MORNING AND WILL SLOWLY LIFT NORTHWARD DURING THE DAY.
THIS BOUNDARY MAY SERVE AS A FOCUS FOR THUNDERSTORM
INITIATION DURING PEAK HEATING. WITH AMPLE CAPE...SEVERE STORMS
ARE POSSIBLE...BUT WITH LITTLE UPPER SUPPORT...WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED. THE BOUNDARY WILL SURGE NORTHWARD
WEDNESDAY NIGHT AND MORE WIDESPREAD PRECIP IS POSSIBLE AS LOW
LEVEL LIFT STRENGTHENS. FORECAST SOUNDINGS SHOW A LARGE CAP IN
PLACE...BUT THERE IS ENOUGH MOISTURE AND ELEVATED INSTABILITY TO
WARRANT 30 POPS. THURSDAY AND FRIDAY...A DRY LINE WILL ONCE AGAIN
SET UP WEST OF THE CWA AND WILL CONTINUE WITH 20/30 POPS MAINLY IN
THE NORTHWESTERN ZONES TO ACCOUNT FOR ANY THUNDERSTORM ACTIVITY.
GUIDANCE MEMBERS DIFFER ON THE AMOUNT OF PRECIP EXPECTED...AND
THESE POPS MAY NEED TO BE INCREASED OVER THE NEXT 2 DAYS.
ADDITIONAL PRECIP CHANCES WILL REMAIN IN THE FORECAST THROUGH THE
END OF THE PERIOD AS EXTENDED RANGE GUIDANCE CONTINUE TO INDICATE
SEVERAL ROUNDS OF PRECIP POSSIBLE. HOPEFULLY THESE RAIN CHANCES
OVER THE NEXT WEEK COME TO FRUITION AS DROUGHT CONTINUES TO WORSEN
ACROSS NORTH TEXAS.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  76  66  87  71 /  20  20  30  10  10
WACO, TX              72  84  68  88  73 /  20  20  30  10  10
PARIS, TX             61  74  62  82  68 /  50  20  40  10  10
DENTON, TX            59  72  63  86  71 /  20  20  30  10  20
MCKINNEY, TX          61  72  63  84  70 /  30  20  30  10  10
DALLAS, TX            65  77  66  87  71 /  30  20  30  10  10
TERRELL, TX           67  77  65  87  69 /  40  20  30  10  10
CORSICANA, TX         70  81  67  88  70 /  20  20  30  10  10
TEMPLE, TX            70  86  67  89  71 /  20  20  30  10  10
MINERAL WELLS, TX     57  75  61  85  68 /   5  20  30  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-092-
100>103-115>118-129>133-141>144-156-157.

&&

05/85
Hazardous weather outlook, Apr 19, 3:23 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT TUE APR 19 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
323 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO WATCH UNTIL 10 PM THIS EVENING FOR NORTHEAST PARTS OF
NORTH TEXAS.

SCATTERED SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS TO
70 MPH AND A FEW TORNADOES WILL BE POSSIBLE NORTH AND EAST OF A
GAINESVILLE...DALLAS-FORT WORTH...CORSICANA...CANTON LINE THROUGH
MID TO LATE EVENING. AN ISOLATED THREAT OF SEVERE WEATHER WILL
OCCUR FURTHER SOUTH DOWN THE INTERSTATE 35 CORRIDOR TO WACO. THE
TORNADO THREAT WILL BE MOST PROMINENT THROUGH MID EVENING ACROSS
NORTHEASTERN NORTH TEXAS WITH ANY DISCRETE...SUPERCELL
THUNDERSTORMS. AFTER SUNSET...STORM MODE WILL BECOME MORE LINEAR
ALONG THE COLD FRONT WITH HAIL...DAMAGING WINDS AND FREQUENT
LIGHTNING THE MAIN THREATS.

A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN HALF OF NORTH
TEXAS THROUGH 8 PM FOR GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY
VALUES THAT WILL CONTINUE CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY AFTERNOON...WITH
BETTER CHANCES WEDNESDAY NIGHT. ANY STORM THAT DEVELOPS COULD BECOME
STRONG TO SEVERE WITH RELATIVELY STRONG WINDS AND INSTABILITY ALOFT.

OCCASIONAL LOW CHANCES FOR THUNDERSTORMS WILL OCCUR THURSDAY
THROUGH MONDAY...MAINLY ACROSS NORTHWEST PARTS OF NORTH TEXAS IN
THE VICINITY OF A DRYLINE. A SEVERE STORM OR TWO COULD OCCUR EACH
DAY...BUT HIGH UNCERTAINTY EXISTS ON FEATURES...TIMING AND
INSTABILITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS THE EASTERN HALF OF NORTH
TEXAS THROUGH TONIGHT.

05/

In the hours before

Local storm report, Apr 19, 4:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             DENTON                  33.22N  97.15W
04/19/2011  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL JUST EAST OF THE I-35 SPLIT IN DENTON
Local storm report, Apr 19, 4:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
405 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             2 SE DENTON             33.20N  97.13W
04/19/2011  E1.75 INCH       DENTON             TX   BROADCAST MEDIA

            GOLFBALL SIZE HAIL 2 SE OF DENTON
Local storm report, Apr 19, 4:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             KRUM                    33.27N  97.25W
04/19/2011  E1.75 INCH       DENTON             TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL REPORTED IN KRUM
Local storm report, Apr 19, 4:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
417 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             SHERMAN                 33.63N  96.57W
04/19/2011  E1.00 INCH       GRAYSON            TX   PUBLIC

            QUARTER SIZE HAIL IN SHERMAN
Local storm report, Apr 19, 4:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             1 SE DENTON             33.21N  97.14W
04/19/2011  E0.88 INCH       DENTON             TX   AMATEUR RADIO

            DIME TO NICKEL SIZE HAIL 1 MI SE OF DENTON
Local storm report, Apr 19, 4:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             CORINTH                 33.15N  97.07W
04/19/2011  E0.88 INCH       DENTON             TX   AMATEUR RADIO

            NICKEL SIZE HAIL REPORTED IN CORINTH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:52 PM CDTRed Flag WarningFWDBosque, Comanche, Cooke, Coryell, Denton, Eastland and 15 more24 hr
Apr 19, 3:37 PM CDTSevere Thunderstorm WarningFWDDenton53 min
Apr 19, 3:51 PM CDTSevere Thunderstorm WarningFWDGrayson54 min
Apr 19, 4:34 PM CDTSevere Thunderstorm WarningFWDFannin56 min
Apr 19, 4:42 PM CDTSevere Thunderstorm WarningFWDGrayson33 min
Apr 19, 4:50 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant55 min
Apr 19, 4:57 PM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 19, 5:08 PM CDTSevere Thunderstorm WarningFWDDenton35 min
Apr 19, 5:28 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Apr 19, 5:30 PM CDTSevere Thunderstorm WarningFWDFannin60 min
Apr 19, 5:41 PM CDTSevere Thunderstorm WarningFWDLamar79 min
Apr 19, 5:55 PM CDTSevere Thunderstorm WarningFWDJohnson65 min
Apr 19, 6:18 PM CDTAreal Flood AdvisoryFWDDallas, Johnson, Tarrant117 min
Apr 19, 6:19 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall56 min
Apr 19, 6:28 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Apr 19, 6:52 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Apr 19, 6:57 PM CDTSevere Thunderstorm WarningFWDLamar35 min
Apr 19, 6:59 PM CDTTornado WarningFWDLamar31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.